2 doctors weighed in:

Antibiotic allergy or something else, if your rash comes 2 days after your last dose?

2 doctors weighed in
Dr. Luis Gonzalez
Obstetrics & Gynecology
1 doctor agrees

In brief: Delayed reaction

Some allergies may be of delayed onset.
Also it's possible that another medication has combined with the first own to cause the symptoms. Last, sun exposure may cause skin changes while taking certain medications (photophobia).

In brief: Delayed reaction

Some allergies may be of delayed onset.
Also it's possible that another medication has combined with the first own to cause the symptoms. Last, sun exposure may cause skin changes while taking certain medications (photophobia).
Dr. Luis Gonzalez
Dr. Luis Gonzalez
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors